# SDR WWMA9700173

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339SB
- Make and model: Saab 340B
- Aircraft serial: 340B339
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED INFO TO MAINTENANCE WHEN SELECTING THE LANDING GEAR DOWN THE GEAR WOULD NOT EXTEND AND HYDRAULIC PRESSURE WAS LOST.  CREW FOUND CIRCUIT BREAKER F9 POPPED,  BREAKER WAS RESET AND ALL FUNCTIONS WORKED NORMALLY.
